# SDR SWAA2018112727071

- Difficulty date: November 26, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 55,546 hours, 32,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR GALLEY EMERGENCY EXIT LIGHT STRIP LOOSE.  SECURED STRIP PER SIP.
